# SDR TWAA9812132

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CABIN FLOOR SUPPORT AT FS 200 TO 205, RBL 53.  REMOVED CORRODED FLOOR SUPPORT FROM STA 160 TO 205.  MADE NEW PART, INSTALLED WITH SAME TYPE AND SIZE FASTENERS PER SRM 53-11-1, PG 47 ITEM 10.
